# SDR HEEA088918

- Difficulty date: August 12, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 10,660 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 473203003
- Part serial: 412F
- Condition: Intermittent
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SIGNAL COND UNIT HAS INTERMITTENT LOW LEVEL LIGHT.
